Fibonacci Quarterly
Journal Home | Editorial Board | List of Issues
How to Subscribe | General Index | Fibonacci Association

Volume 24 Number 1 February 1986

CONTENTS

Cover Page

Talbot M. Katz & Daniel I. A. Cohen
The First Digit Property for Exponential Sequences is Independent of the Underlying Distribution
2
     Full text

A. F. Horadam
Generalized Zigzag Polynomials
8
     Full text

Blagoj S. Popov
Summation of Reciprocal Series of Numerical Functions of Second Order
17
     Full text

J. O. Shallit
Metric Theory of Pierce Expansions
22
     Full text

Michael Filaseta
Newton's Method and Simple Continued Fractions
41
     Full text

G. E. Bergum
Letter from the Editor
46
     Full text

I. J. Good
Skew Circulants and the Theory of Numbers
47
     Full text

J. C. Turner
On a Class of Knots with Fibonacci Invariant Numbers
61
     Full text

John A. Ewell
On Two- and Four-Part Partitions of Numbers Each Part a Square
67
     Full text

Dario Castellanos
Rapidly Converging Expansions with Fibonacci Coefficients
70
     Full text

Announcement 83
     Full text

Edited by A. P. Hillman, Gloria C. Padilla, & Charles R. Wall
Elementary Problems and Solutions
84
     Full text

Edited by Raymond E. Whitney
Advanced Problems and Solutions
88
     Full text

Back Cover